MathSciNet Relay Station
MathSciNet bibliographic data
MR1808368 (2002a:35072) 35J60 (35B05 35B60)
Labutin, Denis A. Removable singularities for fully nonlinear elliptic equations. Arch. Ration. Mech. Anal. 155 (2000), no. 3, 201–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement